Bayesian Methods in Conservation Biology
Article first published online: 24 DEC 2001
Volume 14, Issue 5, pages 1308–1316, October 2000
How to Cite
Wade, P. R. (2000), Bayesian Methods in Conservation Biology. Conservation Biology, 14: 1308–1316. doi: 10.1046/j.1523-1739.2000.99415.x
- Issue published online: 24 DEC 2001
- Article first published online: 24 DEC 2001
- Paper submitted September 2, 1999; revised manuscript accepted March 15, 2000.
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!